# SDR GTIA2022083036622

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N925NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9407
- Aircraft time: 8,068 hours, 3,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 OUTBOARD EMERGENDY FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R L1 FLASHLIGHT IAW CMM 25-60-13. OPS CHECK GOOD. THIS CLOSES DMI. PLACARD REMOVED. MOC NOTIFIED.
